advertisement
Question
Posted by: G+ | 2008/11/05

Thyroid

I wrote to you about a month. I had my thyroid function tested. The results are: TSH 2.13 mIU/l FT4 14pmol/l FT3 5.4 pmol/l. According to the lab this is all normal (although) the FT4 are at the bottom of the range. What can I do about the symptoms I experience. (Extreme tiredness, loss of libido, weight gain, bad skin, depression)

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear G+
The tiredness and loss of libido can be because of depression, weight gain and bad skin can be due to high androgen levels. Discuss with your doctor, you may need to take an antidepressant and something like Diane for the skin. Ask him to prescribe an antidepressant that does not cause more weight gain (because some do).
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement